Why are clear eyes eye drops making my eyes red?

Rebound dilation. This is a problem called rebound dilation. Clear eyes and visine contain drugs which constrict the blood vessels in the eye making the eye appear white. This works well if used once in a while. If used chronically, the blood vessels stop responding and stay dilated due to lack of oxygen. This results in redness. Stop using the drops and see your eye doctor.

Related Questions

If I use Clear Eyes redness relief eye drops, can I put my contacts back in after putting the drops in?

Not a good idea. The drops that are entitled "gets the red out" are drying. Your best bet is to abandon these and use lubricating or tear replacement drops. These will enhance the tear pool which is a good support for your contact lenses. Use gets the red out drops only for those infrequent times when you might do something like having a picture taken. Read more...

My eyes are always red should I get clear eyes eye drops to make them white?

Artificial tear drop. The main reason for red eyes is inflammation ( dryness). Preservative free eye drops good, but for long term help i would get a prescription for restasis. Read more...
Naah. You'l get addicted to it and then you'll be forced to take it every day. Do you wear contacts? Some people have whiter eyes than others. Its often not a disease. Eyes feel dry? Try plain lubricating drops. Read more...

Dropped 3 'clear eyes: red eye drops' today and it is still this red, what to do?

These drops have . Preservatives in them that can make things worse. There is not an eye drop that will get the redness out in one day. This requires a longer time to treat. Visine can help but is not healthy to use daily. Need an eye exam to determine the cause of red eyes. Read more...